# SDR ASOA2015090413823

- Difficulty date: September 4, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,061 hours, 25,912 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON CHAFED ALL ALONG L/E TOP SIDE.  COMPLIED WITH REO 601R-57-60-013.  BLENDED AREAS ARE WITHIN LIMITS IAW REO 601R-57-60-013.
